# SDR DALA2022061504198

- Difficulty date: June 14, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N537US
- Make and model: Boeing 757251
- Aircraft serial: 26484
- Aircraft time: 83,662 hours, 26,685 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Will Not Arm
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5637 DOOR 1R WILL NOT ARM. CORRECTIVE ACTION: LUBE AND CLEANED GIRT BAR. OPS CHECK NML. ALL WORK DONE IAW B757 AMM 25-66. (8845410)
